# SDR GUUA09140602

- Difficulty date: September 14, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 21,990 hours, 26,044 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Loose
- Location: Mlg Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9247 FLL/BIM DURING TAXI COMPLETE LOSS OF BRAKE PRESSURE ON THE RIGHT BRAKES.  TIGHTENED RIGHT BRAKE LINE OPERATIONAL CHECK GOOD.
